# SDR CHQA200900231

- Difficulty date: October 27, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 21,246 hours, 17,621 cycles
- Engine: Allsn AE3007A
- Engine time: 20,303 hours, 15,399 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION THE CREW RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE FOLLOWED BY A REVERSE DISAGREE MESSAGE.  THE CREW FOLLOWED THE QRH AND RETURNED TO FIELD.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND THE AIR/GROUND MESSAGE CLEARED ON LANDING.  MAINTENANCE FOUND THE NOSE LANDING GEAR WEIGHT ON WHEELS PROX SWITCH DAMAGED.  THE PROX SWITCH WAS REPLACED IAW AMM 32-63-02-4 AND A GEAR RETRACTION WAS PERFORMED WITH NO DEFECTS NOTED.
